DOI QR코드

DOI QR Code

STEFFENSEN'S INEQUALITY ON TIME SCALES FOR CONVEX FUNCTIONS

Iddrisu, Mohammed Muniru

  • Received : 2018.02.22
  • Accepted : 2019.01.14
  • Published : 2019.03.25

Abstract

The Steffensen's Inequality was discovered in 1918 by Johan Frederic Steffensen (1873-1961). This inequality is very popular in the research environment and attracted the attention of many people working in similar area. Various extensions and generalisations have been provided concerning the inequality. This paper presents some further refinements of the Steffensen's Inequality on Time scales using methods of convexity, differentiability and monotonicity.

Keywords

Steffensen's Inequality;Convex functions;Time Scales

References

  1. D.R. Anderson, Time-Scale Integral Inequalities, J. Ineq. Pure and Appl. Math., 6 (3), (2005), Art. 66.
  2. R. Bellman, On inequalities with alternating signs., proc. Amer. Math. Soc., 10 (1959), 807-809. https://doi.org/10.1090/S0002-9939-1959-0109864-9
  3. M. Bohner and A. Peterson, Dynamical Equations on Time Scales - An Introduction with Applications, Lecture Notes, Missouri, 2001.
  4. C. Dinu, Convex Functions on Time Scales, Annals of the University of Craiova, Math. Comp. Sci. Ser., 35, (2008), 87-96.
  5. E. K. Godunova and V. I. Levin, A general class of inequalities containing Stef-fensen's inequality, Mat. Zametki, 3 (1968) , 339-344.
  6. S. Hilger, Ein $Ma{\beta}kettenkalkul$ mit Anwendung auf Zentrumsmanning-faltigkeiten. PhD thesis, Universitat Wurzburg, 1988.
  7. S. Hilger, Analysis on Measure chains - a unified approach to continuous and discrete calculus., Results Math., 18 (1990), 18-56 https://doi.org/10.1007/BF03323153
  8. M.M. Iddrisu, C.A. Okpoti and K.A. Gbolagade, Geometrical Proof of New Stef-fensen's Inequality and Applications, Adv. Inequal. Appl., 2014 (2014), Article 23.
  9. Z. Liu, On Extensions of Steffensen's Inequality, J. Math. Anal. and Approx. Theory, 2 (2), (2000), 325-329.
  10. P.R. Mercer, Extensions of Steffensen's Inequality, J. Math. Anal. Appl., 246 (2000), 325-329. https://doi.org/10.1006/jmaa.2000.6822
  11. D.S. Mitrinovic, J.E. Pecaric, A. M. Fink, Classical and New Inequalities in Analysis, Kluwer Academic Publishers, 1993.
  12. D.S. Mitrinovic and J.E. Pecaric, On the Bellman Generalization of Steffensen's Inequality III, J. Math. Anal. and Appl., 135 (1988), 342-345. https://doi.org/10.1016/0022-247X(88)90158-8
  13. U.M. Ozkan and H. Yildirim, Steffensen's Integral Inequality on Time Scales, J. Ineq. and Appl., 2007, (2007), 10 pages, Art. ID. 46524.
  14. J.E. Pecaric, On the Bellman Generalization of Steffensen's Inequality, J. Math. Anal. and Appl., 88 (1982), 505-507. https://doi.org/10.1016/0022-247X(82)90208-6
  15. J.E. Pecaric, On the Bellman Generalization of Steffensen's Inequality II, J. Math. Anal. and Appl., 104 (1984), 432-434. https://doi.org/10.1016/0022-247X(84)90007-6
  16. J.E. Pecaric, A. Perusic and K. Smoljak, Mercer and Wu-Srivastava generalisations of Steffensen's inequality, Appl. Math. Comput., 219, (2013), 10548-10558.
  17. S.H. Saker and D. O'Regan, Hardy's Type Integral Inequalities on Time Scales, Appl. Math. Inf. Sci. 9 (6), (2015), 2955-2962.
  18. J. Steffensen, Bounds of certain trigonometric integrals, Tenth Scan-dinavian Mathematical congress, Copenhagan, Hellerupi, 1946, (1947), 181-186.
  19. F-H. Wong, C-C. Yeh and W-C. Lian, An Extension of Jensen's Inequality on Time Scales, Adv. in Dynamical Systems and Appl., 1 (2006), 113-120.
  20. S.H. Wu and H.M. Srivastava, Some improvements and generalizations of Stef-fensen's Integral Inequality, Appl. Math. Comput., 192, (2007), 422-428.
  21. C-C. Yeh, F-H. Wong, S-L. Yu, W-C. Lian, Some Inequalities on Time Scales, Comm. in Applied Analysis 10 (1), (2006), 97-107.